MAUDE Adverse Event Report: MEDSORB DOMINICANA, S.A. NEURO SPGS-1/2X6"-20/C; GAUZE/SPONGE, INTERNAL

MEDSORB DOMINICANA, S.A. NEURO SPGS-1/2X6"-20/C; GAUZE/SPONGE, INTERNAL
Model Number 30-301
Medical Device Problem Code Extra Components (4067)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
A user facility reporting through a medwatch, "there were 11 (1/2 x 6) neuro strips in a package when there should have been 10.This is an item used in surgery that is counted.".
 
Additional Manufacturer Narrative
A user facility reported through a medwatch report, "there were 11 (1/2 x 6) neuro strips in a package when there should have been 10.This is an item used in surgery that is counted." deroyal industries, inc.Requested return of the device, however it was stated that it was unavailable for return.A supplier corrective action request (scar) was issued to the supplier, (b)(4).This investigation is not complete at this time.No further information is available at this time.We will provide follow up report when additional information becomes available.

Brand Name
NEURO SPGS-1/2X6"-20/C
Common Device Name
GAUZE/SPONGE, INTERNAL
Manufacturer (Section D)
MEDSORB DOMINICANA, S.A.
zona franca industrial park
san pedro de marcoris,
DR 
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1703 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key24605210
Report Number1060680-2026-00006
Device Sequence Number9027267
Product Code EFQ
UDI-Device Identifier50749756037858
UDI-Public50749756037858
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K791871
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30-301
Device Lot Number25041328
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown